RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Schlichenmaier, Martin

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5
Presentations: 1

Number of views:
This page:289
Abstract pages:1700
Full texts:508
References:242
Professor
E-mail: ,
Website: http://www.math.uni-mannheim.de/~schlich/

http://www.mathnet.ru/eng/person9015
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/267553

Publications in Math-Net.Ru
2014
1. M. Schlichenmaier, “Multipoint Lax operator algebras: almost-graded structure and central extensions”, Mat. Sb., 205:5 (2014),  117–160  mathnet  mathscinet  zmath  elib; Sb. Math., 205:5 (2014), 722–762  isi  scopus
2008
2. M. Schlichenmaier, O. K. Sheinman, “Central extensions of Lax operator algebras”, Uspekhi Mat. Nauk, 63:4(382) (2008),  131–172  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:4 (2008), 727–766  isi  elib  scopus
2004
3. M. Schlichenmaier, O. K. Sheinman, “Knizhnik–Zamolodchikov equations for positive genus and Krichever–Novikov algebras”, Uspekhi Mat. Nauk, 59:4(358) (2004),  147–180  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 59:4 (2004), 737–770  isi  scopus
2003
4. M. Schlichenmaier, “Higher genus affine algebras of Krichever–Novikov type”, Mosc. Math. J., 3:4 (2003),  1395–1427  mathnet  mathscinet  zmath  isi
1999
5. M. Schlichenmaier, O. K. Sheinman, “Wess–Zumino–Witten–Novikov theory, Knizhnik–Zamolodchikov equations, and Krichever–Novikov algebras”, Uspekhi Mat. Nauk, 54:1(325) (1999),  213–250  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:1 (1999), 213–249  isi  scopus

Presentations in Math-Net.Ru
1. $N$ point Virsasoro algebras are multi-point Krichever-Novikov type algebras
Martin Schlichenmaier
Conference on Complex Analysis and Mathematical Physics, dedicated to the 70th birthday of A. G. Sergeev
March 19, 2019 12:50   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019